Algorithms for Wireless Sensor Networks

International Journal of Distributed Sensor Networks. 2005;1(1):35-56 DOI 10.1080/15501320490886323

 

Journal Homepage

Journal Title: International Journal of Distributed Sensor Networks

ISSN: 1550-1329 (Print); 1550-1477 (Online)

Publisher: SAGE Publishing

LCC Subject Category: Science: Mathematics: Instruments and machines: Electronic computers. Computer science

Country of publisher: United States

Language of fulltext: English

Full-text formats available: PDF, HTML

 

AUTHORS

Sartaj Sahni
Xiaochun Xu

EDITORIAL INFORMATION

Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 11 weeks

 

Abstract | Full Text

None